MathSciNet Relay Station
MathSciNet bibliographic data
MR111045 (22 #1910) 55.00
Wu, Wen-Tsün On the isotopy of a finite complex in a Euclidean space. I, II. Sci. Record (N.S.) 3 1959 342–351.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement